MathSciNet Relay Station
MathSciNet bibliographic data
MR1254076 (95b:58006) 58A25 (32C30 32L10 53C65 57R20)
Harvey, Reese; Lawson, H. Blaine, Jr. A theory of characteristic currents associated with a singular connection. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 54–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement